2 doctors weighed in:

I recently used Monistat 1 (tioconazole) ( last 2 1/2hrs) for a yeast infection and feel a slight burning sensation . Is this normal and how long will it last?

2 doctors weighed in
Dr. Warren Everett
Family Medicine

In brief: Soon

You should be fine, but if not seeing your doctor for some tests might clarify the situation and suggest another treatment.
A urine test might also be helpful. You might want to be see before the Labor Day weekend

In brief: Soon

You should be fine, but if not seeing your doctor for some tests might clarify the situation and suggest another treatment.
A urine test might also be helpful. You might want to be see before the Labor Day weekend
Thank
Dr. Henry Jacobs
Obstetrics & Gynecology

In brief: Monistat is

OTC because it does not work up to current standards.
some people are allergic to it and develop burning. i advise a cool tap water douche twice to rinse it out. then get an RX for diflucan or terazol (terconazole) to treat the infection.

In brief: Monistat is

OTC because it does not work up to current standards.
some people are allergic to it and develop burning. i advise a cool tap water douche twice to rinse it out. then get an RX for diflucan or terazol (terconazole) to treat the infection.
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
28 years in practice
49M people helped
Continue
111,000 doctors available